MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER
Model Number PT100US
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) has requested for the complaint device to be returned for evaluation.F&p will provide a follow up report upon completion of f&p's investigation.Product background: the pt100 myairvo 2 humidifier (myairvo 2) is an active humidifier with integrated flow generator that delivers high flow warmed and humidified respiratory gases to spontaneously breathing patients through a variety of patient interfaces.Its intended use is for the treatment of spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.The myairvo 2 is not intended for life support, and appropriate patient monitoring must be used at all times.The myairvo 2 speaker is intended to provide auditory alerts to the user and auditory alarms under certain conditions.The user instructions instruct the user on how to check alarm functionality before use on a patient.The user instructions warn "if either alarm signal is absent, do not use the unit.Contact your fisher & paykel healthcare representative".In the case of speaker failures, a speaker will typically provide a distorted, intermittent or reduced sound level before becoming completely inaudible over time.This contributes to the early detection of this fault by users.
 
Event or Problem Description
A distributor reported on behalf of a customer in canada that a pt100 myairvo 2 humidifier (myairvo 2) did not have an audible alarm.There was no reported patient involvement.
 
Event or Problem Description
A distributor reported on behalf of a customer in canada that a pt100 myairvo 2 humidifier (myairvo 2) did not have an audible alarm.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Additional Manufacturer Narrative
(b)(6).Corrected data: b4, b5, d9, g3, g6, h2, h3, h6.Product background: the pt100 myairvo 2 humidifier (myairvo 2) is an active humidifier with integrated flow generator that delivers high flow warmed and humidified respiratory gases to spontaneously breathing patients through a variety of patient interfaces.Its intended use is for the treatment of spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.The myairvo 2 is not intended for life support, and appropriate patient monitoring must be used at all times.The myairvo 2 speaker is intended to provide auditory alerts to the user and auditory alarms under certain conditions.The user instructions instruct the user on how to check alarm functionality before use on a patient.The user instructions warn "if either alarm signal is absent, do not use the unit.Contact your fisher & paykel healthcare representative".In the case of speaker failures, a speaker will typically provide a distorted, intermittent or reduced sound level before becoming completely inaudible over time.This contributes to the early detection of this fault by users.Method: the subject myairvo 2 was received by fisher & paykel healthcare (f&p) where it was inspected by a trained f&p employee.The device was performance tested and the audible alarm function was checked.Results: performance testing revealed that the audible alarm of the subject myairvo 2 was working.Conclusion: f&p are unable to determine what may have caused the reported failure as there was no fault found with the returned device.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22836758
Report Number9611451-2025-00784
Device Sequence Number9247355
Product Code BTT
UDI-Device Identifier09420012422248
UDI-Public(01)09420012422248(10)2100561876(11)180823
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT100US
Device Catalogue NumberPT100US
Device Lot Number2100561876
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown